Gruppen von Restpolynomidealrestklassen nach Primzahlpotenzen.

Wilfried Nöbauer

Monatshefte für Mathematik (1955)

  • Volume: 59, page 194-202
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Nöbauer, Wilfried. "Gruppen von Restpolynomidealrestklassen nach Primzahlpotenzen.." Monatshefte für Mathematik 59 (1955): 194-202. <>.

author = {Nöbauer, Wilfried},
journal = {Monatshefte für Mathematik},
keywords = {group theory},
pages = {194-202},
title = {Gruppen von Restpolynomidealrestklassen nach Primzahlpotenzen.},
url = {},
volume = {59},
year = {1955},

AU - Nöbauer, Wilfried
TI - Gruppen von Restpolynomidealrestklassen nach Primzahlpotenzen.
JO - Monatshefte für Mathematik
PY - 1955
VL - 59
SP - 194
EP - 202
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.